# SDR SWAA2023082893708

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 48,771 hours, 25,359 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Locked
- Location: Zn 100 Fus Lower
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELECTED FLAPS 1; NO FLAP MOVEMENT. PERFORMED 0 FLAP LANDING.<[01] R&R #2 OUTBOARD FLAP INBOARD SKEW SENSOR PER AMM 27-59-01. OPS CHECK GOOD. PRIOR TO SENSOR REPLACEMENT; FSEU FAULT HISTORY INDICATES FLAP SKEW #2 FAULT
